# SDR SWAA040233

- Difficulty date: January 22, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 54,002 hours, 47,140 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT PRESS BULKHEAD AT BS 1016, CRACKED AT CENTER CAP.  REPAIRED PER EA.
